Three kinds of convergence and the associated I-Baire classes

Rafał Filipów , Piotr Szuca

Abstract

n/a
Author Rafał Filipów (FMPI / IM)
Rafał Filipów,,
- Institute of Mathematics
, Piotr Szuca (FMPI / IM)
Piotr Szuca,,
- Institute of Mathematics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 35 pkt)
Issue year2012
Vol391
No1
Pages1-9
Keywords in Englishideal convergence, convergence of sequences of functions, discrete convergence, equal convergence, Baire classification of functions, scatteredly continuous functions, Baire one star functions, Borel ideal, analytic ideal, Laflamme game, filter convergence, statistical convergence
DOIDOI:10.1016/j.jmaa.2012.02.041
URL http://dx.doi.org/10.1016/j.jmaa.2012.02.041
Languageen angielski
Score (nominal)40
Publication indicators WoS Impact Factor: 2012 = 1.05 (2) - 2012=1.259 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back